# SDR AALA202406213200

- Difficulty date: May 13, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 73,335 hours, 33,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121100
- Condition: Cracked
- Location: Fr 68 S8-10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT RIGHT PASSENGER / CREW DOOR CUT OUT UPPER CORNER FRAME WEB AT FR 68 BETWEEN S8R AND S10R. REPLACED FRAME PER SRM 51-72-11.
